# SDR WGEA200700002

- Difficulty date: August 22, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N131DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000033
- Aircraft time: 15 hours, 12 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 700000079103
- Part serial: 20068057
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 15 hours, 12 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI FOR TAKEOFF, SMELLED SMOKE, MFD STARTED TO DIM, SMOKE BEGAN TO POUR OUT FROM UNDER PANEL, SHUT DOWN ENGINE AND TURNED OFF ALL ELECTRICS.  SUP REMOVED AND REPLACED MFD WITH A NEW UNIT PER EA 500 AMM 31-10-15.  INSPECTED ALL AREAS FORWARD OF MFD AND PFD'S TO INCLUDE HARNESSESS AND CONNECTORS NO DEFECTS OR DAMAGE NOTED.  PERFORMED ALL FUNCTIONAL CHECKS IAW AMM 31-10-00.  ALL CHECKS GOOD.
